Extremal plurisubharmonic functions of linear growth on algebraic varieties.
Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 515-538
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Phragmén-Lindelöf condition, algebraic variety, tangent cone, plurisubharmonic functions
@article{MZ_1995__219_2_174787,
author = {B.A. Taylor and R. Meise and D. Vogt},
title = {Extremal plurisubharmonic functions of linear growth on algebraic varieties.},
journal = {Mathematische Zeitschrift},
pages = {515--538},
year = {1995},
volume = {219},
number = {2},
zbl = {0835.32008},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174787/}
}
TY - JOUR AU - B.A. Taylor AU - R. Meise AU - D. Vogt TI - Extremal plurisubharmonic functions of linear growth on algebraic varieties. JO - Mathematische Zeitschrift PY - 1995 SP - 515 EP - 538 VL - 219 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174787/ ID - MZ_1995__219_2_174787 ER -
B.A. Taylor; R. Meise; D. Vogt. Extremal plurisubharmonic functions of linear growth on algebraic varieties.. Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 515-538. http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174787/